MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451443V2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the customer reported finding 4f tempo 65 cm angiographic catheters still in sterile package: however, damaged, and unusable.They claim to have received the product in this fashion.A picture showing three (3) sterile tempo catheters was provided for review and pieces of the coating on the catheters appear to be flaking off the devices.The products were never opened or used in the patient.There was no reported patient injury.The exact event date is unknown.The product lot number associated with this complaint is 1817064.The condition was noticed prior to use.There was no damage to the shipping box, no damage to the outer product box or the inner product pouch.The sterile pouch was not received open/compromised.The products are stored in the lab hanging in racks.The devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the customer reported finding 4f tempo 65 cm angiographic catheters, still in the sterile packaging, were damaged and unusable.They claim to have received the product in this fashion.The products were never opened or used in the patient.There was no reported patient injury.The exact event date is unknown.The product lot number associated with this complaint is (b)(4).The condition was noticed prior to use.There was no damage to the shipping box, no damage to the outer product box or the inner product pouch.The sterile pouch was not received open/compromised.The products are stored in the lab and hanging on racks.The devices were not returned for evaluation.One picture related to the reported event was submitted for analysis.Flaking of the strain relief was observed inside the 3 sealed bags shown in the picture.No other anomalies of the product were noted in the attached picture.The failure reported by the customer as " strain relief - degradation¿ was confirmed as visual evidence of this malfunction can be seen in the images that were provided.The exact cause of these events cannot be determined with the information available.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information and product analysis, the cause of the strain relief degradation could not be determined; however, it is potentially related to the manufacturing process of the unit.Therefore, a risk assessment has been initiated to further review the potential causes.No further action will be taken at this time.
 
Event or Problem Description
The devices were not returned for evaluation.A picture provided for review confirmed flaking of the strain relief as observed inside the 3 sealed bags shown in the picture.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19105231
Report Number9616099-2024-00112
Device Sequence Number18102924
Product Code DQO
UDI-Device Identifier10705032008075
UDI-Public10705032008075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451443V2
Device Lot Number18175064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNNOWN
Patient SexUnknown